# SDR UALA2013050803220

- Difficulty date: May 7, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 69,567 hours, 9,756 cycles
- Engine: Pwa PW40903
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fastener
- Condition: Damaged
- Location: Fan Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FAN COWL SHOWS EVIDENCE OF LIGHTNING DISCHARGE. DAMAGE IS LOCATED AT THE 3:00 O'CLOCK POSITION AND IS LOCATED APPROX 5-8" FWD OF THE AFT EDGE, DAMAGE MEASURES 5-8" BY 5-8".  REPLACED SCREW LOCATED AT THE AFT LOWER CORNER OF THE FAN COWL OPERATIONAL SWITCHES.  DAMAGE FOUND TO BE TO THE SCREW ONLY.
